We will show that repelling periodic points are landing points of periodic rays for exponential maps whose singular value has bounded orbit. The same strategy applies to show that each point in the postsingular set is the landing point of a ray. For polynomials with connected Julia sets, this is a celebrated theorem by Douady, for which we will present a new proof.

Repelling periodic orbits and landing of rays for post-singularly bounded exponential maps / Benini, A; Lyubich, M. - In: ANNALES DE L'INSTITUT FOURIER. - ISSN 0373-0956. - 64:4(2014), pp. 1493-1520. [10.5802/aif.2888]

Repelling periodic orbits and landing of rays for post-singularly bounded exponential maps

Benini A;
2014

Abstract

We will show that repelling periodic points are landing points of periodic rays for exponential maps whose singular value has bounded orbit. The same strategy applies to show that each point in the postsingular set is the landing point of a ray. For polynomials with connected Julia sets, this is a celebrated theorem by Douady, for which we will present a new proof.
Repelling periodic orbits and landing of rays for post-singularly bounded exponential maps / Benini, A; Lyubich, M. - In: ANNALES DE L'INSTITUT FOURIER. - ISSN 0373-0956. - 64:4(2014), pp. 1493-1520. [10.5802/aif.2888]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/2867083
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 7
  • ???jsp.display-item.citation.isi??? 7
social impact